Question about dosage
Jul 29, 2003
My husband has six more weeks to go on peg-intron. He has lost about 20 to 25 pounds since starting treatment. Should his dosage be lowered since he has dropped body weight? Won't there be more severe side effects if he's on the same dose, but weighs less?
Response from Dr. Dieterich
Many people do reduce the dose but it hardly seems worthwhile with only 6 weeks to go. You could always take .4ml instead of .5 ml at this point so you don't have to get a new prescription. I think at this point the call is yours, from a medical perspective it makes little difference. Wish him luck! It sounds promising! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Anal Fingering Worried I Have
- Purple Spots After Drinking After Someone Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Constant Watery Vaginal Discharge
- What Is Ascus Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.